# SDR COMA0260635

- Difficulty date: November 7, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 21,477 hours, 20,637 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 16215103
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5227 GEAR DISAGREE MESSAGE AFTER T/OREPLACE NLG PROX SENSOR BRACKET.
